| Model Number |
1550250-28 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the shaft of a 2.5x28mm xience sierra stent delivery system (sds) separated during preparation.The device was not used and there was no patient involvement.An unspecified stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported material separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.A conclusive cause for the reported material separation could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.